# SDR MASA2013011852388

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 22,704 hours, 18,310 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS CABIN EMERGENCY EXIT LIGHTS INOP.  MX CHARGED SYSTEM, OPS CHECK GOOD.
